# SDR 96ZZZX2702

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3610130501
- Condition: Corroded
- Location: Fs 270 Lon 21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEVEL 2 CORROSION ON FITTING AT FS 270.00, LONGERON 21R.  REPAIRED IAW DAC FAX 287337, 288375, AND 251819/01, SRM 51-1-20D AND SRM 51-3-0.
